MathSciNet Relay Station
MathSciNet bibliographic data
MR877013 (88m:49033) 49F20 (49F10 53A10)
Hardt, Robert; Lin, Fang-Hua Regularity at infinity for area-minimizing hypersurfaces in hyperbolic space. Invent. Math. 88 (1987), no. 1, 217–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement